Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: switching from clonazepam back to ativan KarenRB53

Posted by Phillipa on April 29, 2012, at 11:56:11

In reply to Re: switching from clonazepam back to ativan, posted by KarenRB53 on April 27, 2012, at 7:40:35

Karen immediatedly made me feel suicidal and didn't feel that way called the pdoc and he talked outloud to himself and said it must be the klonopin. Then said to me go off it the klonopin and resume xanax. One dose of it and was fine. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1016133
URL: http://www.dr-bob.org/babble/20120425/msgs/1016685.html